Some results on schur multiplier of pairs of groups

Document Type : Original Article

Author

Department of mathematics, Islamic Azad university, Neyshabour branch, Mashhad, Iran

Abstract

In this paper , we study the concept of the c-nilpotent multiplier of a pair of groups and prove that the c-nilpotent multipliers of perfect pairs of groups are isomorphic .Also, we prove an inequality for the order of the Schur multiplier of a pair of groups

Keywords


[1] H. Arabyani, On dimension of c-nilpotent multiplier of a pair of Lie algebras, Southeast Asian Bull. Math, 43(3)
2019, 305-312.
[2] H. Arabyani, Some Results on the Higher Multiplier of a Pair of Groups, Southeast Asian Bulletin of Mathematics,
45(4) 2021, 429-435.
[3] H. Arabyani, M. J. Sadeghifar, On Isoclinic extensions of Lie algebras and nilpotent Lie algebras, iscussiones
Mathematicae: General Algebra and Applications, 41(1) 2021.
[4] B. Edalatzadeh, Some notes on the Schur multiplier of a pair of Lie algebras, J. Lie Theory, 23 2013, 483-492
[5] G. J. Ellis, The nonabelian tensor product of finite groups is finite, Journal of algebra, 111(1) 1987, 203-205.
[6] G. Ellis, The Schur multiplier of a pair of groups, Applied Categorical Structures, 6(3) 1998, 355-371.
[7] A. Hokmabadi, F. Mohammadzadeh, B. Mashayekhy, On Nilpotent Multipliers of Pairs of Groups, Mathematics
Interdisciplinary Research, 5(4) 2020, 367-377.
[8] M.R. Moghaddam, A.R. Salemkar and K. Chiti, Some properties on the Schur multiplier of a pair of groups,
Journal of Algebra, 312(1) 2007, 1-8.
[9] A. Pourmirzaei, M. Hassanzadeh and B. Mashayekhy, On relative central extensions and covering pairs, Journal
of Algebraic Systems, 4(1) 2016, 1-13.
[10] M.R. Rismanchian, M. Araskhan, Some inequalities for the dimension of the Schur multiplier of a pair of (nilpotent)
Lie algebras, Journal of Algebra, 352(1) 2012, 173-179.
[11] A.R. Salemkar, B. Edalatzadeh and H. Araskhan, Some inequalities for the dimension of the c-nilpotent multiplier
of Lie algebras, Journal of Algebra, 322(5) 2009, 1575-1585.
[12] A.R. Salemkar, B. Edalatzadeh and H. Mohammadzadeh, On covers of perfect Lie algebras, Algebra Colloquium,
18(3) 2011, 419-427.
[13] A.R. Salemkar and Z. Riyahi, Some properties of the c-nilpotent multiplier of Lie algebras, Journal of Algebra,
370 2012, 320-325.
[14] I. Schur, U¨ ber die Darstellung der endlichen Gruppen durch gebrochene lineare Substitutionen, J. Reine Angew.
Math, 127 1904 20-50.
Volume 2, Issue 3
September 2021
Pages 22-26
  • Receive Date: 28 May 2021
  • Revise Date: 05 August 2021
  • Accept Date: 08 August 2021
  • First Publish Date: 08 August 2021